Ideale in Rechtsverbandshalbgruppen.

H. Mitsch

Monatshefte für Mathematik (1974)

  • Volume: 78, page 360-378
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Mitsch, H.. "Ideale in Rechtsverbandshalbgruppen.." Monatshefte für Mathematik 78 (1974): 360-378. <>.

author = {Mitsch, H.},
journal = {Monatshefte für Mathematik},
pages = {360-378},
title = {Ideale in Rechtsverbandshalbgruppen.},
url = {},
volume = {78},
year = {1974},

AU - Mitsch, H.
TI - Ideale in Rechtsverbandshalbgruppen.
JO - Monatshefte für Mathematik
PY - 1974
VL - 78
SP - 360
EP - 378
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.